Alert archive / Michigan / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Aug 29, 2022, 4:05 PM EDT for Arenac County, Gladwin County, Michigan. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2022, 4:05 PM EDT (20:05 UTC)
- Expired
- Aug 29, 2022, 5:15 PM EDT
- In force
- 70 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Arenac County, MI, Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 118 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
378
WUUS53 KAPX 292005
SVRAPX
MIC011-051-292115-
/O.NEW.KAPX.SV.W.0033.220829T2005Z-220829T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
405 PM EDT Mon Aug 29 2022
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Arenac County in northern Michigan...
Gladwin County in northern Michigan...
* Until 515 PM EDT.
* At 405 PM EDT, severe thunderstorms were located along a line
extending from Houghton Lake to near Clare to 8 miles northeast of
Edmore, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Alger, Gladwin, Standish, Au Gres, Sterling, Maple Ridge,
Beaverton, Omer, Twining, Turner, Hockaday, Rhodes, Skeels,
Winegars and Wooden Shoe Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4415 8461 4416 8357 4406 8359 4403 8343
4405 8365 4402 8369 4399 8368 4400 8374
4399 8374 4398 8380 4400 8383 4391 8391
4391 8404 4400 8405 4400 8417 4383 8417
4382 8460
TIME...MOT...LOC 2005Z 275DEG 40KT 4429 8474 4376 8479 4348 8490
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FEF3 follow-up statements
112
WWUS53 KAPX 292029
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
429 PM EDT Mon Aug 29 2022
MIC011-051-292115-
/O.CON.KAPX.SV.W.0033.000000T0000Z-220829T2115Z/
Arenac MI-Gladwin MI-
429 PM EDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ARENAC AND GLADWIN COUNTIES...
At 428 PM EDT, severe thunderstorms were located along a line
extending from near Hockaday to near Beaverton to near Edenville,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alger, Gladwin, Standish, Au Gres, Sterling, Maple Ridge, Beaverton,
Omer, Twining, Turner, Hockaday, Rhodes, Skeels, Winegars and Wooden
Shoe Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4415 8461 4416 8357 4406 8359 4403 8343
4405 8365 4402 8369 4399 8368 4400 8374
4399 8374 4398 8380 4400 8383 4391 8391
4391 8404 4400 8405 4400 8417 4383 8417
4382 8460
TIME...MOT...LOC 2028Z 244DEG 39KT 4414 8446 4393 8454 4375 8439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FEF856
WWUS53 KAPX 292054
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
454 PM EDT Mon Aug 29 2022
MIC011-051-292115-
/O.CON.KAPX.SV.W.0033.000000T0000Z-220829T2115Z/
Arenac MI-Gladwin MI-
454 PM EDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ARENAC AND EASTERN GLADWIN COUNTIES...
At 454 PM EDT, severe thunderstorms were located along a line
extending from near Selkirk to near Alger to near Pinconning, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alger, Standish, Au Gres, Sterling, Maple Ridge, Omer, Twining,
Turner, Wooden Shoe Village, Rhodes and Winegars.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4415 8439 4416 8357 4406 8359 4403 8343
4405 8365 4402 8369 4399 8368 4400 8374
4399 8374 4398 8380 4400 8383 4391 8391
4391 8404 4400 8405 4400 8417 4383 8417
4382 8449
TIME...MOT...LOC 2054Z 244DEG 39KT 4426 8409 4406 8417 4388 8402
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FEF089
WWUS53 KAPX 292105
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
505 PM EDT Mon Aug 29 2022
MIC011-051-292115-
/O.EXP.KAPX.SV.W.0033.000000T0000Z-220829T2115Z/
Arenac MI-Gladwin MI-
505 PM EDT Mon Aug 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR ARENAC AND EASTERN GLADWIN
COUNTIES WILL EXPIRE AT 515 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.
LAT...LON 4415 8439 4416 8357 4406 8359 4403 8343
4405 8365 4402 8369 4399 8368 4400 8374
4399 8374 4398 8380 4400 8383 4391 8391
4391 8404 4400 8405 4400 8417 4383 8417
4382 8449
TIME...MOT...LOC 2105Z 275DEG 40KT 4425 8396 4405 8404 4387 8389
$$
FEFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:42 PM EDT, 23 minutes earlier.
Area forecast discussion, Aug 29, 3:42 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
342 PM EDT Mon Aug 29 2022
.NEAR TERM...(Through Tonight)
Issued at 342 PM EDT Mon Aug 29 2022
...Thunderstorm threat ends from w to e tonight...
High Impact Weather Potential...strong to perhaps severe t-storms
into this evening.
Cold front is just w of ISQ and the northern Lake MI buoy. Ongoing
line of deep convection that rapidly developed this afternoon is
along a pre-frontal trof. This will be the main show, moving
east across the area into early evening. Much of the area has
seen negligible amounts of sun today, but the stratus did thin in
coastal ne lower MI. Rogers City/PZQ is presently 84/72, APN
82/70, OSC 84/70. MlCape values are around 2k over there. There is
potential for intensification as convection nears the ne lower MI
coast, though none of the CAMs actually do this. The other
apparent SVR threat is the present activity in w central lower MI
around Newaygo Co, which will move toward our se zones.
The primary svr threat remains wind. (Freezing levels are quite
high for hail, and deep- and low-level shear are low for a TOR
threat).
The actual cold front will encounter a worked-over and somewhat
drying airmass, and will soon be past peak heating. An isolated
SHRA/TSRA could get kicked up along the actual front, but coverage
should be very limited, and not expecting anything strong/svr.
That isolated coverage lingers near Saginaw Bay for much of the
overnight, while the rest of northern lower dries out and briefly
sees partial clearing. The other spot that precip chances linger
tonight is in eastern upper MI, where a couple of shortwaves
transiting Superior will support a shower threat.
However, very late in the overnight, the incoming cool and
moistening airmass will generate a marginal lake response off of
the warmer waters of Lake MI. Clouds will increase again, and a
chance for light rain showers returns to parts of nw and n central
lower MI just before dawn.
Min temps tonight still on the mild side, upper 50s to mid 60s.
&&
.SHORT TERM...(Tuesday through Thursday)
Issued at 342 PM EDT Mon Aug 29 2022
High Impact Weather Potential: Chance of thunderstorms Tuesday
afternoon.
Chances of showers and thunderstorms through Tuesday behind a
departing cold front associated with an area of low pressure over
Hudson Bay. Forecast soundings have a few hundred J/kg of MLCAPE
with steep lapse rates that may be enough to have some
thunder...especially east of I-75 over northern lower during the
afternoon hours. These showers/any thunder development will wane
after sunset as instability decreases. Some models continue to pump
out a few showers again Wednesday, although dry low-levels should
win that battle...as they always seem to do. Wednesday and Thursday
remain with a dry forecast with high pressure and drier air with
only some patchy dense fog possible across the normally "cool" spots
of northern lower.
Another interesting thing to note...Wednesday night may see some
temperatures in the upper 30s to low 40s across the low-lying areas
of northern lower Michigan. Do we dare start talking about frost
already? Light winds, clear skies, and a colder than normal air
mass...may just do it.
Winds will begin yesterday and veer throughout the day Tuesday and
remain northwesterly throughout much of the period. Winds will be
gusty Tuesday and more so Wednesday, before diminishing in intensity
a bit Thursday as aforementioned high moves overhead.
Temperatures will be in the mid 60s to low 70s, with the colder
temperatures across the eastern upper peninsula and the tip of the
mitt of northern lower Tuesday and Wednesday before moderating a
touch more Thursday...reaching into the mid 70s to low 80s. As
mentioned above...may see some upper 30s to low 40s Wednesday night
over low-lying areas of northern lower Michigan.
&&
.LONG TERM...(Thursday night through Monday)
Issued at 342 PM EDT Mon Aug 29 2022
High Impact Weather Potential...Minimal at this time.
Troughing continues over the northeastern CONUS and pushes east over
the Atlantic by the end of the week. High pressure towards the west
of this will continue to dominate the Great Lakes region during much
of the extended period with the exception of a weak cold front
associated with another area of low pressure near Hudson Bay moves
through during the weekend...bringing a low chance (at this time) of
showers. Temperatures will be warm Friday...reaching into the low to
mid 80s before cooling back down behind the aforementioned cold
front, back into the 70s for the weekend and the beginning of the
next work week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 131 PM EDT Mon Aug 29 2022
SHRA/TSRA threat continues until a cold front passes late this
afternoon into this evening. MVFR-IFR cigs will slowly improve
until the front passes, when they improve abruptly. Brief vsby
restrictions possible in SHRA/TSRA this afternoon. Mainly VFR
tonight, but lower cigs will return to the area Tuesday as
cool/moist low level air invades.
Gusty s to sw winds ahead of the cold front, veering w and nw
behind it.
&&
.MARINE...
Issued at 342 PM EDT Mon Aug 29 2022
A cold front crosses the area this evening. Winds veer and weaken
somewhat behind the front, and small craft advisories will be
able to be lowered tonight. W to wnw winds will be somewhat breezy
on Tuesday; perhaps advisory-level conditions on Whitefish Bay
and near Presque Isle Lt.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until 11 PM EDT this evening for MIZ025-
031-095.
LH...SMALL CRAFT ADVISORY until 11 PM EDT this evening for LHZ345.
LM...SMALL CRAFT ADVISORY until 11 PM EDT this evening for LMZ323-341-
342-344>346.
LS...NONE.
&&
NEAR TERM...JZ
SHORT TERM...TJL
LONG TERM...TJL
AVIATION...JZ
MARINE...JZHazardous weather outlook, Aug 29, 3:55 PM EDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 355 PM EDT Mon Aug 29 2022 MIZ016>018-020>036-041-042-086>088-095>099-302000- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 355 PM EDT Mon Aug 29 2022 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. There is a chance for thunderstorms across northern Michigan into this evening. A few storms could be severe, producing damaging winds. The best chance for severe storms will be before 7 pm, near and south of West Branch and Tawas City. Lake Michigan beaches will see a moderate to high swim risk today, due to dangerous waves and currents. The highest swim risk will be on the beaches along US-2 in eastern upper Michigan, and along Lake Michigan south of Sleeping Bear Dunes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance for thunderstorms on Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-302000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 355 PM EDT Mon Aug 29 2022 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. There is a chance for thunderstorms across northern Michigan into this evening. A few storms could be severe, producing high wind gusts. The best chance for severe storms will be between 11 am and 7 pm. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance for thunderstorms on Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. JZ
In the hours before
Local storm report, Aug 29, 10:18 AM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1018 AM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 4 NW NAUBINWAY 46.15N 85.50W
08/29/2022 M2.22 INCH MACKINAC MI COCORAHS
COCORAHS STATION MI-MC-6 ENGADINE 4.0 NE.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0730 AM HEAVY RAIN 2 SSW WEST BRANCH 44.25N 84.25W
08/29/2022 M1.92 INCH OGEMAW MI COCORAHS
COCORAHS STATION MI-OG-6 WEST BRANCH 2.1
SSW. THE PERIOD OF THE HEAVY RAIN EVENT WAS
24 HOURS.
1002 AM HEAVY RAIN 4 S SID TOWN 44.38N 83.60W
08/29/2022 M1.88 INCH IOSCO MI MESONET
MESONET STATION SCKM4 SILVER CREEK. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0930 AM HEAVY RAIN 2 N SKEELS 44.12N 84.58W
08/29/2022 M1.65 INCH GLADWIN MI COCORAHS
COCORAHS STATION MI-GL-4 GLADWIN 10.4 NNW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0800 AM HEAVY RAIN 1 SSW LUPTON 44.42N 84.02W
08/29/2022 M1.50 INCH OGEMAW MI CO-OP OBSERVER
CO-OP OBSERVER STATION LUPM4 LUPTON 1 S. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0900 AM HEAVY RAIN 6 WNW SID TOWN 44.46N 83.72W
08/29/2022 M1.40 INCH IOSCO MI CO-OP OBSERVER
CO-OP OBSERVER STATION HALM4 HALE LOUD DAM.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 5 ESE MIKADO 44.55N 83.32W
08/29/2022 M1.34 INCH ALCONA MI COCORAHS
COCORAHS STATION MI-AC-3 GREENBUSH 2.5 S.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0730 AM HEAVY RAIN 2 W SAULT STE. MARIE 46.49N 84.40W
08/29/2022 M1.29 INCH CHIPPEWA MI CO-OP OBSERVER
CO-OP OBSERVER STATION SSMM4 SAULT STE.
MARIE. THE PERIOD OF THE HEAVY RAIN EVENT
WAS 24 HOURS.
0730 AM HEAVY RAIN 2 E SAULT STE. MARIE 46.49N 84.32W
08/29/2022 M1.29 INCH CHIPPEWA MI COCORAHS
COCORAHS STATION MI-CP-14 SAULT STE. MARIE
2.2 E. THE PERIOD OF THE HEAVY RAIN EVENT
WAS 24 HOURS.
0700 AM HEAVY RAIN 1 S GLADWIN 43.98N 84.49W
08/29/2022 M1.25 INCH GLADWIN MI CO-OP OBSERVER
CO-OP OBSERVER STATION GLAM4 GLADWIN. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0956 AM HEAVY RAIN 1 SSE KINROSS 46.25N 84.47W
08/29/2022 M1.14 INCH CHIPPEWA MI AWOS
AWOS STATION KCIU KINROSS - CHIPPEWA COUNTY
INTERNATIONAL ARPT. THE PERIOD OF THE HEAVY
RAIN EVENT WAS 24 HOURS.
0800 AM HEAVY RAIN 3 SW OMER 44.01N 83.90W
08/29/2022 M1.12 INCH ARENAC MI CO-OP OBSERVER
CO-OP OBSERVER STATION STAM4 STANDISH 4 NE.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0955 AM HEAVY RAIN 1 S SAULT STE. MARIE 46.47N 84.37W
08/29/2022 M1.10 INCH CHIPPEWA MI AWOS
AWOS STATION KANJ SAULT STE MARIE -
MUNICIPAL AIRPORT. THE PERIOD OF THE HEAVY
RAIN EVENT WAS 24 HOURS.
0700 AM HEAVY RAIN 3 WNW FAIRVIEW 44.74N 84.11W
08/29/2022 M1.05 INCH OSCODA MI COCORAHS
COCORAHS STATION MI-OD-4 MIO 5.6 NNE. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0700 AM HEAVY RAIN 1 WSW SAINT IGNACE 45.86N 84.74W
08/29/2022 M1.05 INCH MACKINAC MI COCORAHS
COCORAHS STATION MI-MC-5 ST. IGNACE 0.6 WSW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 3 W OMENA 45.06N 85.65W
08/29/2022 M1.02 INCH LEELANAU MI COCORAHS
COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 NE LUZERNE 44.64N 84.24W
08/29/2022 M1.01 INCH OSCODA MI COCORAHS
COCORAHS STATION MI-OD-3 LUZERNE 2.4 NE. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
&&Local storm report, Aug 29, 12:35 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1235 PM EDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HEAVY RAIN AU GRES 44.04N 83.69W
08/29/2022 E1.00 INCH ARENAC MI TRAINED SPOTTER
DELAYED REPORT OF RAINFALL. 1.00 INCHES OF
RAINFALL OBSERVED IN AU GRES FROM OVERNIGHT.
&&
HADThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 9:31 PM EDT | Beach Hazards Statement | APX | Benzie, Mackinac, Manistee | 24 hr |
| Aug 28, 10:53 PM EDT | Special Weather Statement | APX | Crawford, Gladwin, Missaukee, Roscommon | 67 min |
| Aug 28, 11:53 PM EDT | Special Weather Statement | APX | Crawford, Gladwin, Ogemaw, Oscoda | 67 min |
| Aug 29, 12:44 AM EDT | Special Weather Statement | APX | Alcona, Arenac, Iosco | 61 min |
| Aug 29, 1:27 AM EDT | Special Weather Statement | APX | Arenac, Gladwin, Iosco | 78 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.